# SDR GTIA2017021601788

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft time: 43,456 hours, 20,610 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENDING THRU 8,000' COCKPIT FWD CABIN HAD A STRONG ACRID SMELL TURNED OFF BOTH PACKS SMELL RESIDED.
